Side effects of taking Mirtazapine with other meds
Mirtazapine is certainly sedating, so is best taken at night. Was your daughter specifically told to take the diamox at night? If not, I would think morning better, as it can increase urine production. The excessive sedation from the mirtazapine may well lessen over a week or so,
Hi Missrat, thanx for your reply, no she wasn't told to take her diamond at night, she just chooses to even though I suggested she took it in a morning. I was slightly worried, as she was only awake & put of bed for a couple of hours in a 24 hr period. I'm also on Mirtazapine, & I'm sleeping slightly better than I was, they don't knock me out like my daughter. Thanx
I used to take Mirtazapine and also took it at night and it does help you sleep it also made me put a lot of weight on as I just craved sugar when I was on it so changed. I agree it might be best to take the other med in the morning.
Thank for your reply, I find it hard to believe that two tablets, one Tues & one Wed night would have knocked her out for almost 36 hrs! She went to bed midnight on Tues & just got up at 6pm today, only because I dragged her out of bed. She was up for a couple of hours Thurs aft, but then back to bed. When she got up today she seemed a bit lost, could that really be effects of Mirtazapine ?
Yes it made me put loads of weight on and did sedate me a bit more but when put on a higher dose I became unbelievably aggressive.Psychiatrist suggested this medication but GP took me off it.I must admit though it takes a lot to sedate me.
Linden I have been on Diazepam for over 35years so am hooked really, and was given a Mirtrazapine to start on half a tablet, I was on my computer, and literally fell asleep whilst using the compuyor, and was taken to bed and slept for 42hours I really did,my husband phoned the hospital, and they told me to stop them immediately, but a friend of mine takes 15mg in the morning and takes valium, but it never affected her after a few days.
I have been on mirtrazapine for about seven years,yes it does put weight on you,i am on 30mg,it does sedate you even through the day,at times i am up a couple of hours and could easily go back to bed,its best to keep busy,get as much fresh air as possible,i find walking helps.I have also tried to cut down to 15mg ,but i found ,the anxiety returned and found it harder to sleep,i am also on venlafaxine ,and as i suffer very bad heartburn i also take meds to combat this.Also watch your alcahol intake ,taking both increases the sedation effect in the morning.
I was prescribed this poison and took 7 days worth. It made me wide awake but zombified!! In the last week I managed 2 hours sleep per night yet was wide awake during the day even though feeling spaced out and not 'with it'. And Rage!!! If anyone looked sideways at me, I wanted to KILL them. I could NOT stop eating. I wandered about through life in a sort of half life, had strange flashes and time lapses. Frankly I think it should be banned. It was prescribed, by a doc, who never looked at my notes, who didn't know me and didn't explain how it would affect me. I specifically told him I didn't want to be dopey. I did wonder at his surprised face when I mentioned I was bipolar, and read since that it should not be given to bipolar people. I stopped taking it 2 days ago and while I'm not longer sitting here, with a slack mouth, drooling and unable to function on any level, I am still not right. I'm terrified of anyone coming to my door as I am seriously concerned I might attack them. And all because I went to the doctor with a chest infection and told him that I was not happy.I fought against antidepressants for years, managed my mental issues with diet, and St John's wort because my last run in with brain chemicals, some 20 years ago, left me with exactly the same as I have described.I'd rather suffer the mood swings than being left living and breathing, but not actually feeling alive!